# SDR MALA040905

- Difficulty date: November 24, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Part serial: L198028
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LT INTAKE HEAT INOP.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED LT FWD INLET IAW 71-60-05-4, P/N ON/OFF NH24668-169, S/N OFF L198028,ON L291011.  RAN A/C FOR 20MIN.  RE-INSTALLED SHOEBOXES BACK TO ORIGINAL POSITIONS.  OPS CHECKS GOOD AT THIS TIME.
